MathSciNet Relay Station
MathSciNet bibliographic data
MR418155 (54 #6197) 58E10 (49F10 58E15)
Tromba, A. J. On the number of solutions to Plateau's problem. Bull. Amer. Math. Soc. 82 (1976), no. 1, 66–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement